# SDR DALA2014111906274

- Difficulty date: November 15, 2014
- Submitted: November 27, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BS 1003-1212.  UT IAW NDT SPM 04-00-07 PAR 5 FIG 3 SHEET 1 -2 AND FOUND OUT OF LIMITS.  CARGO TRACK REPLACED IAW SRM 51-30-1 AND 51-30-2.
